# SDR HEEA064974

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 407076503109
- Condition: Damaged
- Location: Fadec
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 OVERSPEED TO 118.35 PERCENT, UNINITIATED ON GROUND.
